Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Nasibov, Sharif Mamed ogly

Statistics Math-Net.Ru
Total publications: 21
Scientific articles: 21

Number of views:
This page:5909
Abstract pages:3860
Full texts:981
References:458
Senior Researcher
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person18568
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/228152

Publications in Math-Net.Ru
2021
1. Sh. M. Nasibov, “A Remark on the Steklov–Poincaré Inequality”, Mat. Zametki, 110:2 (2021),  234–238  mathnet  elib; Math. Notes, 110:2 (2021), 221–225  isi  scopus
2. Sh. M. Nasibov, “Nonlinear evolutionary Schrödinger equation in the supercritical case”, TMF, 209:3 (2021),  427–437  mathnet
3. Sh. M. Nasibov, “On the absence of global periodic solutions of a Schrödinger-type nonlinear evolution equation”, TMF, 208:1 (2021),  69–73  mathnet  elib; Theoret. and Math. Phys., 208:1 (2021), 912–915  isi  scopus
2020
4. Sh. M. Nasibov, “A Sobolev Interpolation Inequality and a Gross–Sobolev Logarithmic Inequality”, Mat. Zametki, 107:6 (2020),  894–901  mathnet  mathscinet  elib; Math. Notes, 107:6 (2020), 947–953  isi  scopus
5. Sh. M. Nasibov, “Collapse rate of solutions of the Cauchy problem for the nonlinear Schrödinger equation”, TMF, 203:3 (2020),  342–350  mathnet  mathscinet  elib; Theoret. and Math. Phys., 203:3 (2020), 726–733  isi  scopus
2019
6. Sh. M. Nasibov, “On the Collapse of Solutions of the Cauchy Problem for the Cubic Schrödinger Evolution Equation”, Mat. Zametki, 105:1 (2019),  76–83  mathnet  mathscinet  elib; Math. Notes, 105:1 (2019), 64–70  isi  scopus
7. Sh. M. Nasibov, “Nonlinear evolutionary Schrödinger equation in a two-dimensional domain”, TMF, 201:1 (2019),  118–125  mathnet  mathscinet  elib; Theoret. and Math. Phys., 201:1 (2019), 1514–1520  isi  scopus
2018
8. Sh. M. Nasibov, “Absence of global solutions of a mixed problem for a Schrödinger-type nonlinear evolution equation”, TMF, 195:2 (2018),  190–196  mathnet  mathscinet  elib; Theoret. and Math. Phys., 195:2 (2018), 658–664  isi  scopus
2017
9. Sh. M. Nasibov, “On the Equation $\Delta u+q(x)u=0$”, Mat. Zametki, 101:1 (2017),  101–109  mathnet  mathscinet  elib; Math. Notes, 101:1 (2017), 123–131  isi  scopus
2016
10. Sh. M. Nasibov, “On a Generalization of the Entropy Inequality”, Mat. Zametki, 99:2 (2016),  278–282  mathnet  mathscinet  elib; Math. Notes, 99:2 (2016), 304–307  isi  scopus
2014
11. Sh. M. Nasibov, “Mixed Problem for a Cubic Schrödinger Evolution Equation with a Cubic Dissipative Term”, Mat. Zametki, 96:4 (2014),  539–547  mathnet  mathscinet  zmath  elib; Math. Notes, 96:4 (2014), 514–521  isi  scopus
2011
12. Sh. M. Nasibov, “On the Self-Trapping of the Solutions of Nonlinear Schrödinger Evolution Equation”, Mat. Zametki, 90:5 (2011),  789–792  mathnet  mathscinet; Math. Notes, 90:5 (2011), 771–774  isi  scopus
2009
13. Sh. M. Nasibov, “A sharp constant in a Sobolev–Nirenberg inequality and its application to the Schrödinger equation”, Izv. RAN. Ser. Mat., 73:3 (2009),  127–150  mathnet  mathscinet  zmath  elib; Izv. Math., 73:3 (2009), 555–577  isi  scopus
2008
14. Sh. M. Nasibov, “On an Integral Inequality and Its Application to the Proof of the Entropy Inequality”, Mat. Zametki, 84:2 (2008),  231–237  mathnet  mathscinet; Math. Notes, 84:2 (2008), 218–223  isi  scopus
2006
15. Sh. M. Nasibov, “On an inequality of Trudinger type and its application to a nonlinear Schrödinger equation”, Mat. Zametki, 80:5 (2006),  786–789  mathnet  mathscinet  zmath  elib; Math. Notes, 80:5 (2006), 740–743  isi  scopus
2003
16. Sh. M. Nasibov, “Blow-Up of Solutions of the Mixed Problem for the Nonlinear Ginzburg–Landau–Schrödinger Evolution Equation”, Differ. Uravn., 39:8 (2003),  1087–1091  mathnet  mathscinet; Differ. Equ., 39:8 (2003), 1144–1149
1989
17. Sh. M. Nasibov, “Optimal constants in some Sobolev inequalities and their applications to the nonlinear Schrödinger equation”, Dokl. Akad. Nauk SSSR, 307:3 (1989),  538–542  mathnet  mathscinet  zmath
18. Sh. M. Nasibov, “On a nonlinear Schrödinger equation with a dissipative term”, Dokl. Akad. Nauk SSSR, 304:2 (1989),  285–289  mathnet  mathscinet  zmath
1985
19. Sh. M. Nasibov, “Stability, breakdown, damping and self-channeling of solutions of a nonlinear Schrödinger equation”, Dokl. Akad. Nauk SSSR, 285:4 (1985),  807–811  mathnet  mathscinet  zmath
1980
20. Sh. M. Nasibov, “A nonlinear equation of Schrödinger type”, Differ. Uravn., 16:4 (1980),  660–670  mathnet  mathscinet  zmath
1977
21. Sh. M. Nasibov, “The numerical extraction of bounded solutions for systems of linear partial differential equations of evolution type”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977),  119–135  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 111–127

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021